Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A spectral commutant lifting theorem
HTML articles powered by AMS MathViewer

by Hari Bercovici, Ciprian Foias and Allen Tannenbaum PDF
Trans. Amer. Math. Soc. 325 (1991), 741-763 Request permission

Abstract:

The commutant lifting theorem of [24] may be regarded as a very general interpolation theorem from which a number of classical interpolation results may be deduced. In this paper we prove a spectral version of the commutant lifting theorem in which one bounds the spectral radius of the interpolant and not the norm. We relate this to a spectral analogue of classical matricial Nevanlinna-Pick interpolation.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A20, 30E05, 93B28
  • Retrieve articles in all journals with MSC: 47A20, 30E05, 93B28
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 325 (1991), 741-763
  • MSC: Primary 47A20; Secondary 30E05, 93B28
  • DOI: https://doi.org/10.1090/S0002-9947-1991-1000144-9
  • MathSciNet review: 1000144